# SDR UPS09654389

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T41516
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 9 SLAT AT CLOSE OUT PANEL DELAMINATED.  DELAM 1.3 BY .30 INCH.  THE TEAR IS LOCATED AT THE CENTER OF THE DELAM.  REPAIRED PER EO B767-5750-30957-A.
